A guy (who is a regular at work) told me today “you’ve gotten ‘slower’ since you dyed your hair red.” At the time I wasn’t really thinking about it cause I was busy trying to get his transaction done. But now I’m sitting here thinking. What an ignorant ass comment to make. The truth is yea I am slowing down. NO it’s not because I ‘dyed my hair red’. It’s because every day my pain increases. Today especially, was a hard day for me. Constant cramping/stabbing pains. On top of it my stomach/bowels are acting up. I just love how people never once think about what they’re saying before they try to put you down for something that they have no idea about. 😦
On another note I’ve done some research and since I started the Lupron shot 6 months ago (I am done with it) my blood pressure has been high. But now that I am off of it my blood pressure is still not coming down. I’m considered Prehypertension, borderline High Blood Pressure. My pulse is higher than it used to be. I also ran a low grade fever the entire time I was on Lupron which was very odd for me since I’ve always ran rather low and lower than the norm. Thankfully my temp has come down recently but the blood pressure and pulse, no, it just keeps rising.
When I tell people I feel different, even if I can’t explain how/why I feel different, believe me I’m not the same at all. This is one of those instances where I can prove the difference as well as the 20+ lbs I have put on since April. I was 115 when I went on the shot..granted I had just been sick and lost a little weight. I am now up to 138-140lbs. I have NEVER weighed this much.. it might not be a lot to you but when I no longer fit into anything that I just recently bought because of weight gain, it upsets me. I just feel different. I don’t feel like me anymore.